Flomax weight gain

Common Questions and Answers about Flomax weight gain

flomax

Avatar n tn How do I get off this without having terrible withdrawals? And the weight gain has been a terrible blow to my self esteem:( help!!
Avatar m tn Food intake usually stops the pain for a while, but I cannot continue to eat six or more times a day. Weight gain is a real issue. Sometimes food makes it worse. Not often. This morning it awoke me from a dead sleep at 2:00 am, even though I had eaten prior to going to sleep at 11. My doctor has done the blood work for an ulcer and it was negative. That's the last I have heard from him on this and I am very concerned. Has anyone had anything similar to this?
Avatar f tn His wife asked his psychiatrist to find a substitute for the Depakote due to significant weight gain. The doctor prescribed Tegretol instead. Then my dad quit taking his Effexor (I'm not sure why) and his depression symptoms suddenly returned. He is also very anxious, will not talk to his children on the phone, does not want to do anything but lay around, and is very shaky. This has been since October (it is now almost March!).
Avatar f tn I thought it was due to flomax, they did not, but told him to discontinue, just take the avodart. Still suffered from the sever fatigue, and still no weight gain. We went to a doc that specialized in vertigo, and dizziness. They said that the air had been replaced, but the inflammation is what was causing his headaches, and dizziness, fainting. Air causing the inflamation in the brain, and needs time to resolve, and gave us meds to take.
Avatar m tn You should seek immediate medical attention if you experience sudden, unexplained weight gain; swelling of the hands, ankles, or feet; chest pain; or difficulty breathing during treatment with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs.
Avatar n tn I have been on and off it for about 6 years. I keep getting offit because I gain so much weight. I always get edema aas well but this time is the worst. I have been off it for about two months and can hardly walk. The dr. put me on a low dose diuretic which did not help much. Now I have a stronger one which we will see what happens. Right now just sitting at the computer for any lenght of time kills my legs. I can't stand or sit too long my legs get swollen and painful.
1216899 tn?1288573925 He told me everything from, it's probably your weight that is causing your problem, to it's just carpal tunnel. I decided to accept that perhaps he was right. 3 weeks after I left his office, with my new script of Vit D in hand, I actually started to feel a little better. On top of that I started physical therapy, which was helping a bit. But that's when hell visited my front door.
233622 tn?1279338505 So what, I am faking it so I can give my self a shot?? And take these meds that have totally shot my bed room life and added to my weight gain issue?
Avatar m tn I have been taking ADs for about 15 yrs for fibromyalgia and for the last 6 have been taking the wellbutrin. The reason I stay with it is that the side effects varing from diarrhea to weight gain werent there with wellbutrin. Prozac was bad for me life didnt get me down anymore but nothing lifted me up either and I'm usually easily inspired by everything from sunshine to a new flower. Wellbutrin has not dulled my zest for life and I sleep well with it.
646318 tn?1261185094 As these cause the uric acid stones to form. Also your doctor can give you Flomax which will help you to pass large stones if needed. The med expands your ureters thus making them wider so a stone can more easily pass through. In December I had a 6mm stone that I passed using Flomax. It was painful for 3-4 weeks as the stone worked its way out but it beats a $30k operation and having tubes and other fun plumbing devices put inside you. Ouch!
Avatar m tn I suffered from mild depression & anxiety. I was on 10 mg of Lexapro but wanted to stop it due to weight gain & sexual side effects. I was off Lexapro for 1-2 weeks & started gettting symptoms again. I started Serelax immedietely & noticed a great improvement. I am doing great on Serelax & so glad to be off Lexapro. I would recommend it to anybody!
Avatar n tn and only a 3oz portion of a good steak once a week. i do not eat enough..i want to gain weight.. i am too thin but have a low appetite and most days only have maybe 1200 calories..
Avatar n tn I just recently ramped up my weight lifting and cardio. I'm a healthy 37 year old mom of 2. Healthy weight and no medical issues. To try and correct this, I've started taking a multi vitamin, b12, magnesium, potasium, and calcium with d. I've been stretching my legs and feet, and bought new tennis shoes with better arch support. I go to the Dr. tomorrow, I'll update if any of this works.
Avatar n tn pressure, fullness, or pain in the abdomen dull ache in the lower back and thighs problems passing urine completely pain during sexual intercourse weight gain painful menstrual periods and abnormal bleeding nausea or vomiting breast tenderness If you have these symptoms, get help right away: pain with fever and vomiting sudden, severe abdominal pain faintness, dizziness, or weakness rapid breathing
Avatar n tn I am a smoker, i am fairly fit but maybe a little over weight, i try to eat well. It is really comforting to know im not alone, i also found this by typing 'ejaculating then blood' into google. There has to be a reason why this happens, i for one would love to know why, cheers guys.